MathSciNet Relay Station
MathSciNet bibliographic data
MR2355712 35J60 (35K55)
Grepl, Martin A.; Maday, Yvon; Nguyen, Ngoc C.; Patera, Anthony T. Efficient reduced-basis treatment of nonaffine and nonlinear partial differential equations. M2AN Math. Model. Numer. Anal. 41 (2007), no. 3, 575–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement